All Boards >> IBS Fitness & Lifestyle Board Discussions

SAGirl35

Reged: 11/08/06
Posts: 2
Sibutramine for weight loss ?????
      11/08/06 10:00 PM

Is there anybody in the world who can advise me on this , PLEASE. I was diagnosed with IBS ( constipation) earlier in the year by a specialist after undergoing colonoscopy ect and other various tests.Actually I cant ever remember a time in my life when I havent been in some kind of pain with it. The thing is my GP has recently prescribed me the drug Reductil for weight loss, after taking this for a week I have been in absolute agony with IBS flared up the worst it has ever been , I have done a bit of research but not being medically inclined cant seem to understand it . The reductil main ingredient is Sibutramine, which is a serotonin reuptake inhibitor ( not sure what that means) and i understand that the gut needs serotonin. PLease can someone advise me if it is the reductil causing these major symptoms.

Post Extras Print Post   Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Sibutramine for weight loss ????? SAGirl35 11/08/06 10:00 PM
. * Re: Sibutramine for weight loss ????? Sand   11/09/06 07:38 AM
. * Re: Sibutramine for weight loss ????? Shell Marr   11/09/06 10:06 AM
. * Re: Sibutramine for weight loss ????? SAGirl35   11/09/06 11:44 PM

Extra information
0 registered and 17 anonymous users are browsing this forum.

Moderator:  Heather 



Permissions
      You cannot post until you login
      You cannot reply until you login
      HTML is enabled
      UBBCode is enabled

Thread views: 1396

Jump to

| Privacy statement Help for IBS Home

*
UBB.threads™ 6.2


Shop For IBS Here!